Pacific Journal of Mathematics

Realizing automorphisms of quotients of product $\sigma $-fields.

Siegfried Graf

Article information

Source
Pacific J. Math., Volume 99, Number 1 (1982), 19-30.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102734131

Mathematical Reviews number (MathSciNet)
MR651483

Zentralblatt MATH identifier
0474.54030

Subjects
Primary: 28A35: Measures and integrals in product spaces
Secondary: 54H13: Topological fields, rings, etc. [See also 12Jxx] {For algebraic aspects, see 13Jxx, 16W80}

Citation

Graf, Siegfried. Realizing automorphisms of quotients of product $\sigma $-fields. Pacific J. Math. 99 (1982), no. 1, 19--30. https://projecteuclid.org/euclid.pjm/1102734131


Export citation

References

  • [1] J. Choksi, Automorphisms of Baire measures on generalized cubes, Z. Wahrschein- lichkeitstheorie verw. Geb., 22 (1972), 195-204.
  • [2] J. Choksi, Automorphisms of Baire measures on generalized Cubes 11, Z. Wahrschein- lichkeitstheorie verw. Geb., 23 (1972), 97-102.
  • [3] J. Choksi, Measurable transformationson compact groups, Trans. Amer. Math. Soc. 184 (1973), 101-124.
  • [4] N. Falkner, Generalizations of standard and analytic measurable spaces, preprint 1978.
  • [5] D. Maharam, Automorphisms of products of measure spaces, Proc. Amer. Math. Soc,9 (1958), 702-707. Qr fRealizing automorphisms of category algebras of product spaces, General Topology and Appl., 10 (1979), 161-174.
  • [7] R. D. Mauldin, Borel Parameterizations,Trans. Amer. Math. Soc, 250 (1979), 223-234.
  • [8] Sikorski, Boolean Algebras, 3rd ed., Springer, Bern-Heidelberg-New York 1969.